# SDR DALA201805143273

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-198
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT AT X 44 BETWEEN BS 160 - 198.  THE CORROSION WAS REMOVED IAW SRM 51-10-04-0G, PAR. 26.  FOUND TO BE OUT LIMITS IAW SRM 53-00-00-1A, FIG 103, SHEET 1.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-08.
